Journal of Graph Theory

Cover image for Vol. 72 Issue 3

March 2013

Volume 72, Issue 3

Pages 247–365

  1. Original Articles

    1. Top of page
    2. Original Articles
    3. Special Note
    4. Erratum
    1. Star Chromatic Index (pages 313–326)

      Zdeněk Dvořák, Bojan Mohar and Robert Šámal

      Article first published online: 29 MAR 2012 | DOI: 10.1002/jgt.21644

    2. On Forbidden Pairs Implying Hamilton-Connectedness (pages 327–345)

      Jill R. Faudree, Ralph J. Faudree, Zdeněk Ryjáček and Petr Vrána

      Article first published online: 18 MAY 2012 | DOI: 10.1002/jgt.21645

    3. Edge Weighting Functions on Dominating Sets (pages 346–360)

      Justin Southey and Michael A. Henning

      Article first published online: 20 JUN 2012 | DOI: 10.1002/jgt.21649

  2. Special Note

    1. Top of page
    2. Original Articles
    3. Special Note
    4. Erratum
  3. Erratum

    1. Top of page
    2. Original Articles
    3. Special Note
    4. Erratum
    1. You have free access to this content
      Erratum to “Acyclic Edge Chromatic Number of Outerplanar Graphs” (pages 364–365)

      Jian-Feng Hou and Jian-Liang Wu

      Article first published online: 5 DEC 2012 | DOI: 10.1002/jgt.21702

      This article corrects:

      Acyclic edge chromatic number of outerplanar graphs

      Vol. 64, Issue 1, 22–36, Article first published online: 1 JUL 2009

SEARCH

SEARCH BY CITATION